MAÜ GCRIS Standart veritabanının içerik oluşturulması ve kurulumu Research Ecosystems (https://www.researchecosystems.com) tarafından devam etmektedir. Bu süreçte gördüğünüz verilerde eksikler olabilir.
 

Qualitative properties of certain non-linear differential systems of second order

dc.contributor.authorTunc, Cemil
dc.contributor.authorDinc, Yavuz
dc.date.accessioned14.07.201910:50:10
dc.date.accessioned2019-07-16T20:43:57Z
dc.date.available14.07.201910:50:10
dc.date.available2019-07-16T20:43:57Z
dc.date.issued2017
dc.departmentMAÜ, Meslek Yüksekokulları, Mardin Meslek Yüksekokulu, Elektronik Teknolojisi Bölümüen_US
dc.description.abstractIn this paper, we study the boundedness and square integrability of solutions in certain non-linear systems of differential equations of second order. We establish two new theorems, which include suitable sufficient conditions guaranteeing the boundedness and square integrability of solutions to the considered systems. The presented proofs simplify previous works since the Gronwall inequality is avoided which is the usual case. The technique of proof involves the integral test, and two examples are included to illustrate the results. (C) 2016 The Authors. Production and hosting by Elsevier B.V. on behalf of Taibah University.en_US
dc.description.citationTunç, C., & Dinç, Y. (2017). Qualitative properties of certain non-linear differential systems of second order. Journal of Taibah University for Science, 11(2), 359–366. https://doi.org/10.1016/j.jtusci.2016.05.002en_US
dc.description.provenanceSubmitted by Ideal DSpace (dspace@artuklu.edu.tr) on 14.07.201910:50:10en
dc.description.provenanceMade available in DSpace on 2019-07-16T20:43:57Z (GMT). No. of bitstreams: 0 Previous issue date: 2017en
dc.identifier.doi10.1016/j.jtusci.2016.05.002
dc.identifier.endpage366en_US
dc.identifier.issn1658-3655
dc.identifier.issue2en_US
dc.identifier.scopus2-s2.0-85044431700
dc.identifier.startpage359en_US
dc.identifier.urihttps://dx.doi.org/10.1016/j.jtusci.2016.05.002
dc.identifier.urihttps://hdl.handle.net/20.500.12514/1303
dc.identifier.volume11en_US
dc.identifier.wosWOS:000403467700024
dc.indekslendigikaynakWeb of Scienceen_US
dc.indekslendigikaynakScopusen_US
dc.language.isoenen_US
dc.publisherTAYLOR & FRANCIS LTDen_US
dc.relation.ispartofJOURNAL OF TAIBAH UNIVERSITY FOR SCIENCEen_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectBoundednessen_US
dc.subjectSquare integrabilityen_US
dc.subjectIntegral testen_US
dc.subjectNon-linearen_US
dc.subjectDifferential systemen_US
dc.subjectSecond orderen_US
dc.titleQualitative properties of certain non-linear differential systems of second orderen_US
dc.typeArticleen_US
dspace.entity.typePublication

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Qualitative properties of certain non linear differential systems of second order.pdf
Size:
1.1 MB
Format:
Adobe Portable Document Format
Description:
Full Text Article